# SDR QXEA200602019

- Difficulty date: August 3, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,681 hours, 29,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31418
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 4,448 hours, 639 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA - JUST AFTER ROTATION, RECEIVED AN INTERMITTENT SMOKE WARNING.  WARNING EXTINGUSHED FOR A FEW MOMENTS AND CAME BACK ON A NUMBER OF TIMES, DIVERTED TO SEA.  FLIGHT ATTENDANT VISUALLY INSPECTED CARGO COMPARTMENT.  NO SMOKE SEEN OR SMELLED.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 BAGGAGE COMPARTMENT SMOKE DETECTORS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
